- -

Closure properties of function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Closure properties of function spaces

Show full item record

Kocinac, LD. (2003). Closure properties of function spaces. Applied General Topology. 4(2):255-261. doi:10.4995/agt.2003.2030.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82369

Files in this item

Item Metadata

Title: Closure properties of function spaces
Author: Kocinac, Ljubisa D.R.
Issued date:
Abstract:
[EN] In this paper we investigate some closure properties of the space Ck(X) of continuous real-valued functions on a Tychonoff space X endowed with the compact-open topology.
Subjects: Menger property , Rothberger property , Hurewicz property , Reznichenko property , k-cover , Countable fan tightness , Countable strong fan tightness , Groupability , Ck(X) , Selection principles , Game theory
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2030
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2030
Thanks:
Supported by the Serbian MSTD, grant 1233
Type: Artículo

References

Arkhangel’skii, A. V. (1992). Topological Function Spaces. Mathematics and Its Applications. doi:10.1007/978-94-011-2598-7

R. Engelking, General Topology (PWN, Warszawa, 1977).

Hurewicz, W. (1926). �ber eine Verallgemeinerung des Borelschen Theorems. Mathematische Zeitschrift, 24(1), 401-421. doi:10.1007/bf01216792 [+]
Arkhangel’skii, A. V. (1992). Topological Function Spaces. Mathematics and Its Applications. doi:10.1007/978-94-011-2598-7

R. Engelking, General Topology (PWN, Warszawa, 1977).

Hurewicz, W. (1926). �ber eine Verallgemeinerung des Borelschen Theorems. Mathematische Zeitschrift, 24(1), 401-421. doi:10.1007/bf01216792

I. Juhász, Variations on tightness, Studia Sci. Math. Hungar. 24 (1989), 179-186.

Just, W., Miller, A. W., Scheepers, M., & Szeptycki, P. J. (1996). The combinatorics of open covers II. Topology and its Applications, 73(3), 241-266. doi:10.1016/s0166-8641(96)00075-2

Kočinac, L. D., & Scheepers, M. (2002). Function spaces and a property of Reznichenko☆☆The work for this paper was done while Scheepers was visiting Kočinac during May/June 1998 at the Department of Mathematics in the Faculty of Philosophy of the University of Niš, Yugoslavia. Topology and its Applications, 123(1), 135-143. doi:10.1016/s0166-8641(01)00177-8

Kočinac, L. D. R., & Scheepers, M. (2003). Combinatorics of open covers (VII): Groupability. Fundamenta Mathematicae, 179(2), 131-155. doi:10.4064/fm179-2-2

R.A. McCoy, Function spaces which are k-spaces, Topology Proc. 5 (1980), 139-146.

Okuyama, A., & Terada, T. (1989). Chapter 11 Function Spaces. Topics in General Topology, 411-458. doi:10.1016/s0924-6509(08)70157-0

F. Rothberger, Eine Verschärfung der Eigenschaft C, Fund. Math. 30 (1938), 50-55.

M. Sakai, Property C'' and function spaces, Proc. Amer. Math. Soc. 104 (1988), 917-919.

Sakai, M. (2000). Variations on tightness in function spaces. Topology and its Applications, 101(3), 273-280. doi:10.1016/s0166-8641(98)00127-8

[-]

This item appears in the following Collection(s)

Show full item record